Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Conformally natural extension of vector fields from $ S^{n-1}$ to $ B^n$

Author: Clifford J. Earle
Journal: Proc. Amer. Math. Soc. 102 (1988), 145-149
MSC: Primary 30C60,; Secondary 57R25
MathSciNet review: 915733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Up to multiplication by a constant there is exactly one conformally natural continuous linear map from the space of continuous vector fields on $ {S^{n - 1}}$ to the space of continuous vector fields on $ {B^n}$.

References [Enhancements On Off] (What's this?)

  • [1] Lars V. Ahlfors, Invariant operators and integral representations in hyperbolic space, Math. Scand. 36 (1975), 27–43. Collection of articles dedicated to Werner Fenchel on his 70th birthday. MR 0402036
  • [2] Lars V. Ahlfors, Quasiconformal deformations and mappings in 𝑅ⁿ, J. Analyse Math. 30 (1976), 74–97. MR 0492238
  • [3] Adrien Douady and Clifford J. Earle, Conformally natural extension of homeomorphisms of the circle, Acta Math. 157 (1986), no. 1-2, 23–48. MR 857678, 10.1007/BF02392590
  • [4] Anthony W. Knapp, Representation theory of semisimple groups, Princeton Mathematical Series, vol. 36, Princeton University Press, Princeton, NJ, 1986. An overview based on examples. MR 855239
  • [5] H. M. Reimann, Invariant extension of quasiconformal deformations, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 477–492. MR 802511, 10.5186/aasfm.1985.1053
  • [6] W. P. Thurston, The geometry and topology of three-manifolds, Lecture Notes, Princeton Univ., Princeton, N. J., 1980.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C60,, 57R25

Retrieve articles in all journals with MSC: 30C60,, 57R25

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society